# SDR SWAA2022030353010

- Difficulty date: February 7, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 51,539 hours, 30,457 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370019
- Part serial: 001494
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT I/B TRAILING EDGE DELAMINATED APPROX (7.5 X 9.4) LOWER SIDE AND 6.7 X 7.3 UPPER SIDE. / (REF ACTION LOG 0251169) REMOVED AND REPLACED L/H O/B AFT FLAP PER AMM 27-51-22 CLEARING # 36315 P/N OFF 113A3700-19; S/N OFF 001494 P/N ON 113A3700-27; S/N ON 006669
